Quelques problèmes associés au processus de Donsker-Varadhan
Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 1, p. 189-210
@article{AMBP_1996__3_1_189_0,
     author = {Wu, Liming},
     title = {Quelques probl\`emes associ\'es au processus de Donsker-Varadhan},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {1},
     year = {1996},
     pages = {189-210},
     zbl = {0864.60021},
     mrnumber = {1397332},
     language = {fr},
     url = {http://www.numdam.org/item/AMBP_1996__3_1_189_0}
}
Wu, Liming. Quelques problèmes associés au processus de Donsker-Varadhan. Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 1, pp. 189-210. http://www.numdam.org/item/AMBP_1996__3_1_189_0/

[BS] Bolthausen E. & Schmock U. : Maximum entropy principle for uniformly ergodic Markov chains, Stoch. Proc. & appl. 33 (1), pp1-27, 1989. | MR 1027105 | Zbl 0691.60023

[Ca] Carlen E.A.: Conservative diffusions, Comm. Math. Phys. 94, p293-315, 1984. | MR 763381 | Zbl 0558.60059

[CL] Cattiaux P. & Léonard Ch. : Minimization of Kullback information of diffusion processes, Ann. Inst. H. Poincaré, 30, N°1, p83-132, 1994. | Numdam | MR 1262893 | Zbl 0790.60032

[Cs] Csiszar I.: I-divergence geometry of probability distributions and minimization problems, Ann. Probab. (1975) Vol.3, N°1, 146-158. | MR 365798 | Zbl 0318.60013

[DG] Dawson D.W. &Gartner J. : Long time fluctuation of weakly interacting diffusions, Stochastics, 20, p247-308, 1987. | MR 995468 | Zbl 0613.60021

[DM] Dellacherie and Meyer P.A.: Probabilités et Potentiels Vol.I. II. Hermann1976, 1980

[DS] Deuschel J.D. &Stroock D.W.: Large deviations, Pure and Appl. Math. 137, 1989, Academic Press. | MR 997938 | Zbl 0705.60029

[DV] Donsker M.D. &Varadhan S.R.S.: Asymptotic evaluation of certain Markov process expectations for large time, I-IV. Comm. Pur. Appl. Math. 28, and p.1-47279-301 (1975) | MR 386024 | Zbl 0323.60069

[DV] Donsker M.D. &Varadhan S.R.S.: Asymptotic evaluation of certain Markov process expectations for large time, I-IV. Comm. Pur. Appl. Math. 29, p.389-461 (1976) | MR 428471 | Zbl 0348.60032

[DV] Donsker M.D. &Varadhan S.R.S.: Asymptotic evaluation of certain Markov process expectations for large time, I-IV. Comm. Pur. Appl. Math. 36, p.183-212 (1983) | MR 690656 | Zbl 0512.60068

[E] Ellis R.S.: Large Deviations and Statistical Mechanics, Springer, Berlin, 1985. | MR 814705

[F] Föllmer H. : Random fields and diffusions, Ecole d'Eté de Probabilités Saint-Flour 1985-1987, edited by P.L. Hennequin, Lect. Notes. in Math. N° 1362, Springer, 1988. | MR 983373 | Zbl 0661.60063

[Fu] Fukushima M. : Dirichlet Forms and Markov Processes North-Holland, 1980 | MR 569058 | Zbl 0422.31007

[FOT] Fukushima M., Oshima Y. &Takeda M. : Dirichlet Forms and Markov Processes North-Holland, 1994 | MR 1303354

[JS] Jacod J. &Shiryayev A.N. : Limit Theorems For Stochastic Processes, Springer 1987 | MR 917246 | Zbl 0635.60021

[MR] Ma Z.M. &Röckner M. : An introduction to the (non-symmetric) Dirichlet forms, Univertexts, Springer 1992. | MR 1214375 | Zbl 0826.31001

[MZ] Meyer P.A. &Zheng W.A. : Construction du processus de Nelson reversible. Sem. Probab. XIX. Lect. Notes Math. N°1123 (1984), pp12-26. | Numdam | Zbl 0564.60075

[N] Nagasawa M.: Schrodinger Equations and diffusion Theory, Birkauser, 1993. | MR 1227100 | Zbl 0780.60003

[RZ] Roelly S. &Zessin H. : Sur la mécanique statistique d'une particule Brownienne sur le tore, Sém. Proba. XXV, Lect. Notes in Math. 1485, p291-310, Springer-Verlag 1991. | Numdam | MR 1187787 | Zbl 0747.60100

[Ru] Ruelle D.: Statistical Mechanics: Rigorous Results Benjamin, 1969 | MR 289084 | Zbl 0177.57301

[T] Takeda M.: On Donsker-Varadhan's entropy and its applications Forum Math. 2 (1990), pp481-488. | MR 1067214 | Zbl 0704.60080

[W1] Wu L.M.: Grandes deviations pour les processus de Markov essentiellement irréductibles, II. temps continu. C.R.A.S. t. 314, Serie I, 941-946 (1992). | MR 1168330 | Zbl 0752.60061

[W2] Wu L.M.: Perturbations of Dirichlet forms, ground state diffusions and large deviations, J. Func. Anal. 123, N° ;1, 1994.

[W3] Wu L.M.: Thermodynatical limits for reversible Markov processes. Preprint 1993.

[Z1] Zambrini J.C.: Variational processes and stochastic versions of Mechanics J. Math. Phys. 27, p2307-2330, 1986 | MR 854761 | Zbl 0623.60102

[Z2] Zambrini J.C.: Euclidean Quantum Mechanics, Phys. Rev. A35, 3641-3649, 1987 | MR 888537

[Zh] Zheng W.A.: Tightness results for laws of diffusion processes, Ann. Inst. H. Poincaré B21, p103-124, 1985. | Numdam | MR 798890 | Zbl 0579.60050